# SDR 95ZZZX2271

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 629401
- Condition: Ring Broken
- Location: Scraper Ring
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PISTON SCRAPER RING WAS BROKEN AT ASSEMBLY.  PART OF THE BROKEN RING WAS IN THE OIL SUMP.  THIS ENGINE HAS NEVER BEEN INSTALLED IN AN AIRCRAFT.
